# SDR USAA920081562

- Difficulty date: August 21, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 57,518 hours, 35,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458073
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - NR 5030599 - CRACK IN FRAME WEB CUTOUT AT BS 291.5, S16R.  REPAIRED FRAME WEB CUTOUT AT BS 291. 5, S16R IAW US AIRWAYS EA 100606.
